# SDR DALA2023122710663

- Difficulty date: December 23, 2023
- Submitted: December 27, 2023
- Operation: Air carrier
- Aircraft: N542US
- Make and model: Boeing 757251
- Aircraft serial: 26489
- Aircraft time: 81,450 hours, 30,695 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5642 R1 DOOR WILL NOT ARM. CORRECTIVE ACTION: RE-SECURED 1R DOOR BUSTLE TRIM REF B757 AMM 52-11 DOOR OPS CHECKS NORMAL OK FOR SERVICE.
